MAUDE Adverse Event Report: Atrium Medical Corporation iCast Covered Stent System, 7mmX22mmX80cm; Iliac Covered Stent, Arterial

Atrium Medical Corporation iCast Covered Stent System, 7mmX22mmX80cm; Iliac Covered Stent, Arterial
Model Number 48722
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During placement of the icast stent in the sma, after successful cannulation and guidewire exchange to a rosen wire, the physician advanced the icast through a 7 fr sheath.While attempting deployment, the stent and balloon detached from each other.The detached icast was successfully retrieved using a goose neck snare.No patient injury was reported.
 
Additional Manufacturer Narrative
Due to character restrictions in block e1 initial reporter: dr.(b)(6) event site name: (b)(6) hospital a supplemental report will be submitted upon completion of our investigation.

Brand Name
iCast Covered Stent System, 7mmX22mmX80cm
Common Device Name
Iliac Covered Stent, Arterial
Manufacturer (Section D)
Atrium Medical Corporation
40 continental blvd
merrimack NH
Manufacturer (Section G)
Atrium Medical Corporation
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key50913723
Report Number3011175548-2026-000012
Device Sequence Number17641996
Product Code PRL
UDI-Device Identifier00650862487220
UDI-Public(01)00650862487220
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P120003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48722
Device Catalogue Number48722
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
rosen wire, 7 Fr sheath Tourguide
Patient Age64 YR
Patient SexFemale